# SDR AALA202407088710

- Difficulty date: July 4, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 35,573 hours, 15,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAT CEILING MOUNTED EMERGENCY AISLE LIGHT ABEAM ROW 32 DEF IS HANGING FROM THE CEILING. RESECURED CEILING EMERGENCY LIGHT BY ROW 32DEF. PER AMM 33-51-03.
